# SDR FDEA202302170295

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 70,792 hours, 25,838 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 732
- Condition: Failed
- Location: N/A
- Part time: 70,065 hours, 25,361 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

PDIS  745     30-30  5301     17FEB23  DSM  OPEN  U  ON TAKEOFF CLIMBING OUT AT ABOUT 200 AGL WITH GEAR  RETRACTING RECEIVED CAPT, AUX AND FO (ALL) PITOT  HEAT OVERHEAT AND ADC 2 IND MONITOR.  TURNED THEM  OFF PER ECAM AND QRH.  EMERGENCY DECLARED.  ***EMERGENCY DECLARED***   FACT 17FEB23 20:34   DSM    AMM: 32-31-71-04                                                                  PITOT HEAT AND ADC-2 ISSUES TESTED GOOD (REF                                      SHORT-SIGN ABOVE). REPLACED PROXIMITY DETECTOR                                    PROCESSING UNIT IAW AMM 32-31-71-04, BITE TEST                                    GOOD.
